MAUDE Adverse Event Report: DEPUY SPINE INC POLY SCREW DRIVER RETEN SLEEVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC POLY SCREW DRIVER RETEN SLEEVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 2020-00-401
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional product code: gea.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in united kingdom as follows: it was reported on (b)(6) 2023, that the scrub nurse had problems loading each of the 4 screws straight for implantation, 2 different screw drivers were tried and same issue with both screwdrivers on the set.Nurse persevered in attempting to load the screw straight.This delayed the length of the surgery by approximately 10 minutes.There is no indication that the time delay occurred at a critical procedure step where high risks to the patient may be present.There is no indication that the delay resulted in any impact to the expected surgical outcome.This report is for one (1) poly screw driver reten sleeve this is report 4 of 4 for complaint (b)(4).

Brand Name
POLY SCREW DRIVER RETEN SLEEVE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16577045
Report Number1526439-2023-00546
Device Sequence Number1688188
Product Code OLO
UDI-Device Identifier10705034532776
UDI-Public(01)10705034532776
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020-00-401
Device Catalogue Number202000401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLY SCREW DRIVER SHFT X20.; POLY SCREW DRIVER SHFT X20.; UNKNOWN SCREWS.
Patient SexFemale